# SDR AWKA7800224

- Difficulty date: February 21, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N780XJ
- Make and model: Cessna 750
- Aircraft serial: 7500280
- Aircraft time: 1,791 hours, 889 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 200204182
- Condition: Seized
- Location: Zone 200
- Part time: 1,474 hours, 736 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL430, THE FLIGHT CREW DETECTED A "BURNING ELECTRICAL" TYPE OF ODOR IN THE AFT COCKPIT/FORWARD CABIN AREA. THE CREW INITIATED THE APPROPRIATE CHECKLIST AND UPON COMPLETION, THE ODOR HAD DISSIPATED. A DEAD-HEADING CREW SEARCHED THE CABIN AREAS FOR ANY POSSIBLE PROBLEMS, NOTHING WAS FOUND. THE DECISION TO DIVERT INTO ICT WAS MADE AND AN EMERGENCY DECLARED. THE AIRCRAFT LANDED WITH NO FURTHER ISSUES. SERVICE CENTER WAS CONTRACTED TO INSPECT AND REPAIR THE AIRCRAFT. AN EXTENSIVE INSPECTION OF CABIN AND COCKPIT ELECTRICAL SYSTEMS REVEALED NO DISCREPANCIES. IT WAS LATER DISCOVERED THAT THE COCKPIT AIR CYCLE MACHINE HAD SEIZED.
